# SDR DALA2021011800266

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 51,347 hours, 26,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Corroded
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE TRIM COVER PLATE DAMAGED.  CORRECTIVE ACTION: RESECURED DOOR HANDLE GRIP TRIM, PER 319 AMM 52-12.  OK FOR SERVICE.
